Advances in Dynamical Systems and Applications (ADSA)

Volume 5, Number 1 December 2010

 

CONTENTS

 

Darboux Problem for Partial Functional Differential Equations with Infinite Delay and Caputo’s Fractional Derivative
pp. 1-19
Authors: Saıd Abba,Mouffak Benchohra

Regularity of the Solutions to a Quasi-linear Problem with Nonlinear Boundary Conditions
pp. 21-27
Authors: Aomar Anane, Omar Chakrone and Najat Moradi

Computation of Formal Solutions of Systems of Linear Difference Equations
pp. 29-47
Authors: Werner Balser and Thomas Bothner

Fractional Evolution Integro-Differential Systems with Nonlocal Conditions
pp. 49-60
Authors: Amar Debbouche

Oscillation Criteria for Forced Second-Order Functional Dynamic Equations with Mixed Nonlinearities on Time Scales
pp. 61-73
Authors: Lynn Erbe,Taher Hassan,Allan Peterson

Existence of Homoclinic Solutions for a Class of Second-Order Differential Equations with Multiple Lags
 pp. 75-85
Authors: Chengjun Guo,Donal O’Regan,Ravi P. Agarwal

Some Oscillation Results for Second-Order Functional Dynamic Equations
pp. 87-105
Authors: Raegan Higgins

Global Exponential Stability of Delay Neural Networks with Impulsive Perturbations
pp. 107-122
Authors: Xiaodi Li

Positive Periodic Solutions in Neutral Delay Difference Equations
pp. 123-130
Authors: Youssef N. Raffoul,Ernest Yankson


 [UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact